MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEW HEMOPRO 2 (W/VASOSHIELD); ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEW HEMOPRO 2 (W/VASOSHIELD); ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VH-4001
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
The hospital reported that during a saphenous endoscopic vessel harvesting procedure, the harvester was using the vasoview hemopro 2 (w/vasoshield) (vh-4001).During the dissection process the harvester noticed that tunnel being created in the leg would not hold any co2 pressure.An attempt was made to adjust the co2 settings and there was still no co2 pressure being maintained.After pulling the endoscope out of the leg, the harvester notice that there was a tear in the rubber on the btt port.Therefore, the decision was made to open up an accessory kit (vh 2004) to get a new btt port.After this was done, the new btt port allowed for the co2 pressure to hold and the case was finished with no other complications.No injuries occurred due to the defect.The only surgical delay was the time needed to open an accessory kit which was about 3 minutes.
 
Additional Manufacturer Narrative
Tw (b)(4).The device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.
 
Additional Manufacturer Narrative
(b)(4).Updated fields: b4, d8,g3, g6, h2, h3, h6 (type of investigation, investigation findings and investigation conclusions), h11.The device was returned to the factory for evaluation on 01/28/2025.An investigation was conducted on 02/26/2025.A visual inspection was conducted.Signs of clinical use and evidence of blood was observed.There were no visual defects observed on the intact btt.A 25 cc syringe, filled with air was attached to the inflation port line on the btt and squeezed the syringe to inject air.The btt was able to be inflated.A 25cc syringe, filled with saline was attached to the co2 line on the btt and squeezed the syringe to spray the saline with no issues.A 25cc syringe, filled with saline was attached to the co2 line on the btt and squeezed the syringe to spray the saline.There was no backflow observed in the co2 line.Based on the returned condition of the device as well as the evaluation results, the reported failure "inflation problem" was not confirmed.The lot # 3000440982 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.
 
Event or Problem Description
N/a.

Brand Name
VASOVIEW HEMOPRO 2 (W/VASOSHIELD)
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key21407165
Report Number2242352-2025-0000174
Device Sequence Number18221934
Product Code GEI
UDI-Device Identifier00607567700451
UDI-Public(01)00607567700451(10)3000440982(17)261207
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K101274
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVH-4001
Device Catalogue NumberVH-4001
Device Lot Number3000440982
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/28/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2025
Supplement Date Received by Manufacturer04/01/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date04/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO CONCOMITANT MEDICAL PRODUCTS WERE USED.
Patient SexUnknown